MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. RESERVOIR 3ML MMT-332A; PUMP, INFUSION

MEDTRONIC PUERTO RICO OPERATIONS CO. RESERVOIR 3ML MMT-332A; PUMP, INFUSION
Model Number MMT-332A
Medical Device Problem Code Excess Flow or Over-Infusion (1311)
Health Effect - Clinical Codes Hypoglycemia (1912); Seizures (2063)
Date of Event 07/23/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
 
Event or Problem Description
The customer's father was reported via phone call that, the customer had low blood glucose and also over delivering the insulin.The blood glucose at the time of the incident was 32 mg/dl.The customer first started getting low blood glucose and on thursday he had 3 seizures, his gotten way lower to 24 mg/dl this morning had to take glucagon and brought him to 50 mg/dl.The customer made changes because he thinks something was wrong with his pump and current blood glucose value as 171 mg/dl.The customer treated low blood glucose with food and glucose tablets.The symptoms related to low blood glucose were sweating, other seizures and loss of consciousness and all happened when he was in bed.For quick recovery the customer's mother did treatments using honey, syrup and glucose gel when he's blood glucose was 24 mg/dl she used glucagon.The customer was using auto mode function at the time of the event.The insulin pump and reservoir will not be returned for analysis.

Brand Name
RESERVOIR 3ML MMT-332A
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
*  00777-3869
MDR Report Key10343248
Report Number2032227-2020-155240
Device Sequence Number19704091
Product Code FRN
UDI-Device Identifier20763000273358
UDI-Public(01)20763000273358(17)221204(10)HG3YZCT
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date12/04/2022
Device Model NumberMMT-332A
Device Catalogue NumberMMT-332A
Device Lot NumberHG3YZCT
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/25/2020
Initial Report FDA Received Date07/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNOMED-INF SET, OZP-MMT-7020
Outcome Attributed to Adverse Event Other;
Patient Age21 YR
Patient Weight64